Equivalence of almost periodic compactifications
Compositio Mathematica, Volume 22 (1970) no. 4, pp. 453-456.
@article{CM_1970__22_4_453_0,
     author = {de Vries, J.},
     title = {Equivalence of almost periodic compactifications},
     journal = {Compositio Mathematica},
     pages = {453--456},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {4},
     year = {1970},
     zbl = {0205.42101},
     mrnumber = {276404},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_4_453_0/}
}
TY  - JOUR
AU  - de Vries, J.
TI  - Equivalence of almost periodic compactifications
JO  - Compositio Mathematica
PY  - 1970
DA  - 1970///
SP  - 453
EP  - 456
VL  - 22
IS  - 4
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1970__22_4_453_0/
UR  - https://zbmath.org/?q=an%3A0205.42101
UR  - https://www.ams.org/mathscinet-getitem?mr=276404
LA  - en
ID  - CM_1970__22_4_453_0
ER  - 
%0 Journal Article
%A de Vries, J.
%T Equivalence of almost periodic compactifications
%J Compositio Mathematica
%D 1970
%P 453-456
%V 22
%N 4
%I Wolters-Noordhoff Publishing
%G en
%F CM_1970__22_4_453_0
de Vries, J. Equivalence of almost periodic compactifications. Compositio Mathematica, Volume 22 (1970) no. 4, pp. 453-456. http://www.numdam.org/item/CM_1970__22_4_453_0/

K. De Leeuw AND I. Glicksberg [1] Applications of almost periodic compactifications, Acta Math. 105 (1961), 63-97. | MR | Zbl

J.F. Berglund And K.H. Hofmann [2] Compact Semitopological Semigroups and Weakly Almost Periodic Functions, Lecture Notes in Mathematics 42, Springer, Berlin, 1967. | MR | Zbl

J.L. Kelley [3] General Topology, Van Nostrand, New York, 1955. | MR | Zbl